# SDR USAA2008122692329

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 27,317 hours, 11,718 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7094593
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOG PAGE 8316449 - FLT 1584 PHX-PIT - EMERGENCY LANDING - CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM.  FLIGHT CONTINUED TO PIT AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO GATE DUE TO LOSS OF  NOSE WHEEL STEERING.  MAINTENANCE REMOVED AND REPLACED CHAFED CASE DRAIN FILTER HOSE ASSEMBLY AND SERVICED HYDRAULIC SYSTEM.  LEAK CHECK WAS GOOD.
